Decay rate of solutions of Navier-Stokes equations in 3-dimensional half space

Hi Jun Choe, Bum Ja Jin

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this article, we derive the L2 spatial decay rate of a weak solution of the incompressible flow in the half space. When the half space (or some other fluid region with boundary) is concerned, pressure estimate is main obstacle since we do not have enough information of the pressure on the boundary. In this paper, we give an idea which does not require any pressure information on the boundary, and we hope that our idea could be applied to other problems such as exterior domain problem.

Original languageEnglish
Pages (from-to)1485-1496
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume339
Issue number2
DOIs
Publication statusPublished - 2008 Mar 15

Fingerprint

Decay Rate
Half-space
Navier Stokes equations
Navier-Stokes Equations
Exterior Domain
Incompressible flow
Incompressible Flow
Weak Solution
Fluid
Fluids
Estimate

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{617427c3aa0748efac934e5e005f6713,
title = "Decay rate of solutions of Navier-Stokes equations in 3-dimensional half space",
abstract = "In this article, we derive the L2 spatial decay rate of a weak solution of the incompressible flow in the half space. When the half space (or some other fluid region with boundary) is concerned, pressure estimate is main obstacle since we do not have enough information of the pressure on the boundary. In this paper, we give an idea which does not require any pressure information on the boundary, and we hope that our idea could be applied to other problems such as exterior domain problem.",
author = "Choe, {Hi Jun} and Jin, {Bum Ja}",
year = "2008",
month = "3",
day = "15",
doi = "10.1016/j.jmaa.2007.08.013",
language = "English",
volume = "339",
pages = "1485--1496",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

Decay rate of solutions of Navier-Stokes equations in 3-dimensional half space. / Choe, Hi Jun; Jin, Bum Ja.

In: Journal of Mathematical Analysis and Applications, Vol. 339, No. 2, 15.03.2008, p. 1485-1496.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Decay rate of solutions of Navier-Stokes equations in 3-dimensional half space

AU - Choe, Hi Jun

AU - Jin, Bum Ja

PY - 2008/3/15

Y1 - 2008/3/15

N2 - In this article, we derive the L2 spatial decay rate of a weak solution of the incompressible flow in the half space. When the half space (or some other fluid region with boundary) is concerned, pressure estimate is main obstacle since we do not have enough information of the pressure on the boundary. In this paper, we give an idea which does not require any pressure information on the boundary, and we hope that our idea could be applied to other problems such as exterior domain problem.

AB - In this article, we derive the L2 spatial decay rate of a weak solution of the incompressible flow in the half space. When the half space (or some other fluid region with boundary) is concerned, pressure estimate is main obstacle since we do not have enough information of the pressure on the boundary. In this paper, we give an idea which does not require any pressure information on the boundary, and we hope that our idea could be applied to other problems such as exterior domain problem.

UR - http://www.scopus.com/inward/record.url?scp=35348944796&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=35348944796&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2007.08.013

DO - 10.1016/j.jmaa.2007.08.013

M3 - Article

VL - 339

SP - 1485

EP - 1496

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -